# SDR CALA2024021200377

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3355287
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON INSIDE I/B ARROW HEAD PANEL AT AFT END, L  ANGLE IS CRACKED. REF AMES (ILN) NRC 166320-0400-0162. REMOVED DAMAGED ANGLE AND INSTALLED NEW PN 313T3355-287 UAL. SEE CWO NO 166327-0400-0002 FOR PART FAB IAW B767-300 SRM 51-40-02. SEE PARTUIAL WORK ON BACK PWS NO 20 PG 1 OF 1 FOR MORE DETAILS FORM 46-0024 (SSFR) ON NON ROUTINE 166320-0400-0162 FOR DETAILS
